# SDR FDEA201708042118

- Difficulty date: August 4, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 24,859 hours, 13,756 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Accumulator
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PERFORMED REJECTED TAKEOFF AT 90 KTS FOR GREEN  HYDRAULIC SYSTEM LOW PRESSURE ECAM WARNING.  CAME ON  MOMENTARILY, WENT OUT, CAME BACK ON A SECOND TIME  DURING REJECT,  AUTO SPOILER NR 6 DID NOT DEPLOY.   PERFORMED GENERAL HYDRAULIC SYSTEM BLEEDING  PROCEDURE FOR GREEN SYSTEM HYDRAULICS IAW MM 29-00-00. OPS CHECK GOOD.  ACFT OK FOR SERVICE.    R & R GREEN SYSTEM ACCUMULATOR IAW MM 29-11-56-04 UP TO STEP H. TESTS.  LEAK CHECKED IAW 29-10-5982.
